# SDR C2XA10IA139

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 23,382 hours, 17,566 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Overheated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2157 DURING POST FLIGHT INSPECTION THE CREW REPORTED THAT THE GALLEY FLUORESCENT LIGHT WAS EXTREMELY HOT AND EMITTING A BURNING ODOR.  MAINTENANCE REMOVED AND REPLACED THE GALLEY LIGHT ASSY, AND BALLAST, OPERATIONALLY TESTED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
